Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 60, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 15, 2007, 5:08 PM EDT for Guilford County, North Carolina. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2007, 5:08 PM EDT (21:08 UTC)
- Expired
- Apr 15, 2007, 5:56 PM EDT
- In force
- 48 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Guilford County, NC
The radar
The Roanoke radar (KFCX), 116 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 5:14 PM EDT | TSTM WND DMG | Greensboro, NC | TREE REPORTED DOWN IN NORHTWEST GREENSBORO. |
| Apr 15, 5:14 PM EDT | HAIL 0.88 | Nw Greensboro, NC | HAIL FROM PEA TO NICKEL SIZE NORTHWEST PORTION OF GREENSBORO. WINDS TO 60 MPH NORTHWEST PORTION OF GREENSBORO AND SOUTHWEST PORTION OF GUILFORD COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 12:42 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.1 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 152108
SVRRAH
NCC081-152215-
/O.NEW.KRAH.SV.W.0060.070415T2108Z-070415T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
508 PM EDT SUN APR 15 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GUILFORD COUNTY IN CENTRAL NORTH CAROLINA...
THIS INCLUDES THE CITY OF GREENSBORO...
* UNTIL 615 PM EDT
* AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTHWEST OF GREENSBORO...AND MOVING
NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MCLEANSVILLE BY 520 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3603 7996 3589 7986 3591 7957 3623 7955
3626 7979
$$
DJF2 follow-up statements
000
WWUS52 KRAH 152122
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
521 PM EDT SUN APR 15 2007
NCC081-152215-
/O.CON.KRAH.SV.W.0060.000000T0000Z-070415T2215Z/
GUILFORD NC-
521 PM EDT SUN APR 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR GUILFORD COUNTY...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO THE SIZE
OF PENNIES. THIS STORM WAS LOCATED NEAR PLEASANT GARDEN AND
GREENSBORO...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MCLEANSVILLE BY 535 PM EDT...
IN ADDITION TO THE HAIL THREAT...A TORNADO WATCH REMAINS IN EFFECT
FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
LAT...LON 3603 7996 3589 7986 3591 7957 3623 7955
3626 7979
$$
DJF000
WWUS52 KRAH 152156
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
554 PM EDT SUN APR 15 2007
NCC081-152204-
/O.CAN.KRAH.SV.W.0060.000000T0000Z-070415T2215Z/
GUILFORD NC-
554 PM EDT SUN APR 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR GUILFORD COUNTY IS
CANCELLED...
AT 554 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM THAT MOVED THROUGH THE GREENSBORO AREA
AROUND 515 PM...WITH LARGE HAIL AND WINDS TO 60 MPH...HAD WEAKENED
BELOW SEVERE LEVELS AS IT MOVED TOWARD THE GIBSONVILLE AREA. AS A
RESULT...THE SEVERE THUNDERSTORM WARNING FOR GUILFORD COUNTY HAS
BEEN CANCELLED.
HOWEVER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR CENTRAL NORTH CAROLINA...INCLUDING GUILFORD COUNTY. STAY
TUNED TO THIS STATION FOR THE LATEST WEATHER INFORMATION.
LAT...LON 3603 7996 3589 7986 3591 7957 3623 7955
3626 7979
$$
DJFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:35 PM EDT, 33 minutes earlier.
Area forecast discussion, Apr 15, 4:35 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 435 PM EDT SUN APR 15 2007 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... TORNADO WATCHES 149 AND 150 REMAIN IN EFFECT UNTIL 8 PM THIS EVENING FOR THE ENTIRE COUNTY WARNING AREA. CURRENT CONCERNS REMAIN THE NUMEROUS SEVERE STORMS OVER THE AREA UNDER INTENSE DEEP LAYER SHEAR OVER 70 KTS AND GREATER INSTABILITY DUE TO THE SUNSHINE AND RAPID COOLING ALOFT. THE RAPIDLY DEEPENING SURFACE LOW WAS IN SOUTHERN DAVIDSON COUNTY AT 4 PM AND SHOULD KEEP SLOWLY PLODDING EAST THEN NORTHEAST FOR THE NEXT SEVERAL HOURS... WHILE THE STRONG MID LEVEL DRY SLOT PUNCHES UP FROM THE SOUTHWEST. HAVE GONE WITH LIKELY POPS EVERYWHERE WITH POSSIBILITIES OF LARGE HAIL... DAMAGING WIND... AND ISOLATED TORNADOES THROUGH EARLY EVENING. THEN THE FOCUS SHIFTS TO STRONG COLD ADVECTION AND INCREASING WINDS ON THE BACKSIDE OF THE BOMBING LOW LATE TONIGHT THROUGH MONDAY. WITH CONSISTENT MODEL INDICATIONS OF 15 TO 30 MPH SUSTAINED SURFACE WINDS AND 45-50 KTS OF WIND NEAR THE TOP OF THE DEEP MIXED LAYER... HAVE OPTED TO ISSUE A WIND ADVISORY FROM 4 AM TO 9 PM MONDAY. WHILE WE ARE UNLIKELY TO MEET ADVISORY CRITERIA EVERYWHERE ALL DAY LONG... THE RISK OF WINDS THAT WILL NOTABLY IMPACT THE PUBLIC IS MORE THAN SUFFICIENT. WITH THE DAMP SOILS... A FEW TREES MAY BE FELLED TOO. THE SURFACE LOW DRIFTS FAR ENOUGH AWAY FROM THE COAST TO ALLOW THE GRADIENT WINDS TO SLACKEN MONDAY NIGHT... AND SKIES SHOULD BE PARTLY TO MOSTLY CLEAR... EXCEPT FOR NORTHEAST SECTIONS WHICH COULD SEE SOME WRAPAROUND CLOUDINESS. EXPECT HIGHS OF 57-64 MONDAY WITH THICKNESSES OF 40-50 M BELOW NORMAL. HIGHS REBOUND TO 65-71 TUESDAY. -GIH && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... A RELATIVELY CALM PERIOD WITH VERY SMALL TO NO PRECIP CHANCES. BLOCKING PATTERN PERSISTS THROUGH THE MEDIUM RANGE... WITH MEAN TROUGHING OVER THE WESTERN ATLANTIC... MEAN RIDGING OVER THE MISSISSIPPI VALLEY... AND MEAN TROUGHING OVER THE WESTERN US. THE MID LEVEL CLOSED LOW NOW OVER SOUTHERN CA WILL TRACK QUICKLY EASTWARD TUESDAY/WEDNESDAY... CUTTING UNDERNEATH THE BLOCKING RIDGE OVER THE UPPER MIDWEST... THEN BECOMING ABSORBED BY THE WEST ATLANTIC VORTEX. THIS SYSTEM LOOKS TO BE TAKING ON TOO SOUTHERLY A TRACK TO AFFECT CENTRAL NC... ALTHOUGH SOUTHERN SECTIONS COULD SEE CLOUDINESS FROM THIS. ALSO BEING WATCHED IS A SHORTWAVE TROUGH THAT ZIPS ACROSS SOUTH CENTRAL CANADA MONDAY/TUESDAY AND THEN DROPS SOUTHEAST THROUGH THE GREAT LAKES REGION DOWN THE WEST SIDE OF THE WEST ATLANTIC LOW... EVENTUALLY DROPPING THROUGH VA/NC THURSDAY ACCORDING TO THE 06Z GFS. THE GFS HAS SHOWN PRETTY GOOD CONTINUITY WITH TIMING OVER THE LAST 3 RUNS BUT HAS BEEN TRENDING MUCH STRONGER. THIS STRENGTH IS NOT SUPPORTED BY THE ECMWF... WHICH ODDLY ANCHORS THIS LOW OVER THE GREAT LAKES SOUTH OF A CLOSED ANTICYCLONE TO THE NORTH... BUT IT IS CORROBORATED BY THE LATER HOURS OF THE NAM AND THE LATEST UKMET. STILL QUESTION THE GFSS STRENGTH OF THIS LOW BUT PREFER ITS POSITION. WITH A LACK OF ANY MOISTURE INFLOW INTO NC... WILL NOT MENTION ANY POPS AT THIS TIME BUT WILL STICK WITH MOSTLY CLOUDY SKIES LATE WEDNESDAY THROUGH THURSDAY. IF THE 06Z GFS ENDS UP CORRECT HOWEVER... GIVEN THE STEEPENING MID LEVEL LAPSE RATES... VIGOROUS LIFT ALONE MAY BE ENOUGH TO SATURATE THE COLUMN AND PRODUCE SHOWERS AND ISOLATED SMALL-HAIL-PRODUCING STORMS. THEN FOR FRIDAY THROUGH THE WEEKEND... NORTH WINDS ON THE BACK SIDE OF THE OFFSHORE SURFACE LOW COULD BRING BROKEN CLOUDS IN THE EAST FRIDAY... BUT SHOULD BE FOLLOWED BY ABUNDANT SUNSHINE AS THE HIGH PRESSURE AREA BUILDS IN FROM THE NORTHWEST ALONG WITH WEAKENING NORTHWESTERLY MID LEVEL FLOW. EXPECT BELOW NORMAL TEMPERATURES WEDNESDAY THROUGH FRIDAY... TRENDING TO NEAR TO ABOVE NORMAL FOR THE WEEKEND AS THE LONGWAVE RIDGING SHIFTS SLOWLY EASTWARD. -GIH && .AVIATION /18Z-18Z/... THE FIRST SEVERAL HOURS AT ALL TAF SITES CONTAIN VARIABLE GUSTY WINDS WITH SCATTERED CONVECTION. AS THE RAPIDLY DEEPENING SURFACE LOW OVER THE WESTERN PIEDMONT TRACKS SLOWLY TO THE NORTHEAST... WINDS AT ALL TAF SITES SHOULD PIVOT AROUND BRIEFLY TO BRISK NORTH OR NORTHEAST WITH A PERIOD OF MVFR CEILINGS... BEFORE SHIFTING BACK TO NORTHWEST AND BECOMING GUSTY OVERNIGHT WITH CLOUDS BECOMING SCATTERED. SUSTAINED WINDS OF 20 TO 30 KTS WITH GUSTS OF 40 TO 45 KTS ARE POSSIBLE TOMORROW... BUT WILL WAIT UNTIL THE NEXT TAF PACKAGE TO INCLUDE PREVAILING STRONG WINDS SUCH AS THESE. -MLM/GIH && .FIRE WEATHER... BRUSH AND LEAVES AND OTHER FUELS SHOULD STILL BE DAMP MONDAY... NEVERTHELESS THE EXITING OVER THE MIDATLANTIC REGION WILL BRING STRONG WINDS THROUGH THE MIXED LAYER STARTING TONIGHT. SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED... WITH MODELS AGREEING WELL ON NORTHWEST WINDS NEARLY 50 KTS AT THE TOP OF THIS MIXED LAYER... WHICH SHOULD BE 6000-6500 FT MONDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL BOTTOM OUT AT 25 TO 35% MONDAY AFTERNOON. AGAIN HOWEVER... FIRE CONCERNS ARE LIKELY TO BE SIGNIFICANTLY REDUCED BY THE WET FUELS. TUESDAY WILL SEE A NOTABLE LIGHTENING OF THE WINDS WITH SIMILAR RELATIVE HUMIDITY. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 4 AM TO 9 PM EDT MONDAY FOR NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...MLM/HARTFIELD FIRE WEATHER...HARTFIELD
Hazardous weather outlook, Apr 15, 2:56 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 256 PM EDT SUN APR 15 2007 NCZ078-085-086-088-089-160945- WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 256 PM EDT SUN APR 15 2007 ...TORNADO WATCH 150 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH ALSO... BREEZY TO WINDY CONDITIONS ARE EXPECTED TO DEVELOP LATE TODAY. A DEEPENING SURFACE LOW WILL CREATE WINDS OF 10 TO 20 MPH WITH GUSTS TO NEAR 30 MPH THIS AFTERNOON. WINDS WILL THEN INCREASE FURTHER LATE THIS AFTERNOON THROUGH TONIGHT. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 35 MPH ARE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. IT WILL BE WINDY DURING THE DAY ON MONDAY. SUSTAINED WINDS WILL RANGE BETWEEN 20 AND 30 MPH...WITH WIND GUSTS OF 40 TO 45 MPH EXPECTED. WINDS OF THIS MAGNITUDE COULD DOWN LARGE TREE LIMBS AND A FEW SHALLOW ROOTED TREES. A WIND ADVISORY MAY BECOME NECESSARY FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH MID AFTERNOON. SPOTTERS ARE URGED TO REPORT ANY SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH. NCZ007>011-021>028-038>043-073>077-083-084-160945- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND- 256 PM EDT SUN APR 15 2007 ...TORNADO WATCH 149 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH DAMAGING WIND AND LARGE HAIL WILL ALSO BE POSSIBLE IN THIS AREA THIS AFTERNOON THROUGH EARLY EVENING. ALSO... BREEZY TO WINDY CONDITIONS ARE EXPECTED TO DEVELOP LATE TODAY. A DEEPENING SURFACE LOW WILL CREATE WINDS OF 10 TO 20 MPH WITH GUSTS TO NEAR 30 MPH THIS AFTERNOON. WINDS WILL THEN INCREASE FURTHER LATE THIS AFTERNOON THROUGH TONIGHT. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 35 MPH ARE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. IT WILL BE WINDY DURING THE DAY ON MONDAY. SUSTAINED WINDS WILL RANGE BETWEEN 20 AND 30 MPH...WITH WIND GUSTS OF 40 TO 45 MPH EXPECTED. WINDS OF THIS MAGNITUDE COULD DOWN LARGE TREE LIMBS AND A FEW SHALLOW ROOTED TREES. A WIND ADVISORY MAY BECOME NECESSARY FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH EARLY EVENING. SPOTTERS ARE URGED TO REPORT ANY SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH. GIH
In the hours before
Special weather statement, Apr 15, 4:32 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 432 PM EDT SUN APR 15 2007 NCZ011-152130- HALIFAX- 432 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS HALIFAX COUNTY THROUGH 530 PM EDT... AT 432 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES SOUTH OF ENFIELD...OR ABOUT 12 MILES NORTHEAST OF ROCKY MOUNT... MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...TILLERY. GUSTY WINDS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST INFORMATION AND POSSIBLE WARNINGS. VINCENT
Special weather statement, Apr 15, 4:35 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 435 PM EDT SUN APR 15 2007 NCZ078-152100- WAYNE- 435 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS WAYNE COUNTY THROUGH 500 PM EDT... AT 435 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER PIKEVILLE...OR ABOUT 6 MILES NORTH OF GOLDSBORO...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...EUREKA. GUSTY WINDS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST INFORMATION AND POSSIBLE WARNINGS. VINCENT
Special weather statement, Apr 15, 4:48 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 448 PM EDT SUN APR 15 2007 NCZ022-152145- GUILFORD- 448 PM EDT SUN APR 15 2007 ...SHOWERS AND AN ISOLATED STRONG THUNDERSTORM WILL MOVE ACROSS GUILFORD COUNTY THROUGH 545 PM EDT... AT 448 PM EDT...DOPPLER RADAR INDICATED SHOWERS...AND AN ISOLATED THUNDERSTORM OR TWO...OVER HIGH POINT. THE SHOWERS AND STORMS WERE MOVING TO THE EAST AT 35 MPH. ANY THUNDERSTORM SHOULD REMAIN ALONG AND SOUTH OF INTERSTATE 40...HOWEVER...AS COLDER AIR IS FILTERING INTO THE AREA ANY STORM COULD PRODUCE SMALL HAIL. LIGHTNING IS ALSO A THREAT. DJF
Local storm report, Apr 15, 4:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
456 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG ANGIER 35.51N 78.74W
04/15/2007 HARNETT NC LAW ENFORCEMENT
TREES DOWN IN ANGIER IN ROADS AND ON POWER LINES.
0355 PM TSTM WND DMG 5 SE CAMERON 35.28N 79.19W
04/15/2007 HARNETT NC LAW ENFORCEMENT
TREES DOWN IN ROAD AND ON POWER LINES ON CAMERON HILL RD
IN WESTERN HARNETT COUNTY.
0447 PM HAIL DENTON 35.64N 80.11W
04/15/2007 E0.25 INCH DAVIDSON NC LAW ENFORCEMENT
&&
ORROCKSpecial weather statement, Apr 15, 4:58 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 458 PM EDT SUN APR 15 2007 NCZ073-152200- STANLY- 458 PM EDT SUN APR 15 2007 A COUPLE OF STRONG THUNDERSTORMS IN THE VICINITY OF LOCUST WILL MOVE EAST THROUGH STANLY COUNTY. THESE STORMS WILL PRODUCE GUSTY WINDS IN EXCESS OF 40 MPH AND PEA SIZED HAIL. THESE STORMS ARE MOVING TO THE EAST AT 30 MPH. BRIEF HEAVY RAINS WILL PRODUCE UP ONE INCH OF RAIN IN A SHORT PERIOD...WHICH MAY PRODUCE MINOR CURBSIDE FLOODING IN ALBEMARLE AND SURROUNDING AREAS. A TORNADO WATCH IS IN AFFECT UNTIL 8 PM FOR STANLEY COUNTY. 14
Special weather statement, Apr 15, 5:05 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 505 PM EDT SUN APR 15 2007 NCZ011-028-152200- EDGECOMBE-HALIFAX- 505 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS HALIFAX AND EDGECOMBE COUNTIES THROUGH 600 PM EDT... AT 505 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER STRETCHING FROM TARBORO TO ENFIELD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...LEGGETT...SPEED... HOBGOOD...AND SCOTLAND NECK. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR UDPATED INFORMATION. 13
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 9:07 AM EDT | Severe Thunderstorm Warning | RAH | Stanly | 23 min |
| Apr 15, 9:51 AM EDT | Severe Thunderstorm Warning | RAH | Alamance | 39 min |
| Apr 15, 10:10 AM EDT | Severe Thunderstorm Warning | RAH | Orange, Person | 27 min |
| Apr 15, 10:59 AM EDT | Severe Thunderstorm Warning | RAH | Hoke | 31 min |
| Apr 15, 1:26 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 34 min |
| Apr 15, 1:53 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 15 min |
| Apr 15, 2:00 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 45 min |
| Apr 15, 2:02 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 43 min |
| Apr 15, 2:06 PM EDT | Tornado Warning | RAH | Harnett | 24 min |
| Apr 15, 2:26 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 49 min |
| Apr 15, 2:28 PM EDT | Tornado Warning | RAH | Harnett | 15 min |
| Apr 15, 2:35 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 25 min |
| Apr 15, 2:36 PM EDT | Tornado Warning | RAH | Johnston, Wake | 24 min |
| Apr 15, 2:40 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 50 min |
| Apr 15, 2:45 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 35 min |
| Apr 15, 2:56 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 37 min |
| Apr 15, 2:56 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 60 min |
| Apr 15, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 31 min |
| Apr 15, 3:11 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 24 min |
| Apr 15, 3:20 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 40 min |
| Apr 15, 3:26 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 34 min |
| Apr 15, 3:37 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 53 min |
| Apr 15, 3:41 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 34 min |
| Apr 15, 3:42 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 33 min |
| Apr 15, 3:48 PM EDT | Severe Thunderstorm Warning | RAH | Durham | 31 min |
| Apr 15, 3:55 PM EDT | Wind Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 20 hr |
| Apr 15, 4:22 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 38 min |
| Apr 15, 4:53 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 67 min |
| Apr 15, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 34 min |
| Apr 15, 6:37 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 38 min |
| Apr 15, 7:16 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 34 min |
| Apr 15, 7:47 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.